# SDR DHL2001806638

- Difficulty date: March 13, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Diffuser
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING L/E ANTI-ICE DIFFUSER 1 INCH CRACK AT LOWER PART STA AFS 766.500 - XFS 766.950.
